Welcome to HCM
The BP should be checked after taking rest fir 15 minutes and no stimulant like coffee, chocolate, energy drinks etc. have been taken in the previous 1 hour. Besides the repeat check of the BP needs to be done after an hour as well. Try this once keeping in mind the above criteria and then note down the BP as many factors can increase the BP falsely. 114/99mmHg indicates Stage II mostly Diastolic hypertension probably because you had a high salt meal. Nothing to worry, isolated levels can be elevated and distinguished early commonly. Check the BP correctly and then re-enter it here. What is your age. Do you smoke cigarettes. Do you drink alcohol. Are you a Diabetic.
diastolic pressure 99 is high.Also you are already on medicins so its uncontrolled.systolic is normal 114.consult your docter and adjust the doses. I am ayurvedic specialist in heart disease and hypertention if you are intrested in ayurvedic medicin so contact me on email@example.com wisit my website www.ssayurveda.in
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Patient 76 years Old. Female - a Non Diabetic, non asthmatic with HIGH BP Stage II. Hypothyroidism on regular drug therapy - AMLP , ATLP and with AF with controlled VR [ On Acitrom] was admitted on 22.04.2014 with the c/o breathlessness and palpitaions. No H/O chest pain / sweating / giddiness / nausea or vomiting. PR 144/min, irregular [AF with Fast VR] BP 150/9O. Patient was conscious, oriented, afebrile. Became Stable with Torsemide and Amiodarone 300 mg over 30 min given intially. CAHD:Stable Angina: AML & PMLP: TVD. - Poor LV Functions - Tachycardiaopathy [ FS: 30 % EF: 58 %] Mild PAH with Sec TR [Estimated RVPSP: 46 MM HG] Mild MR: AF with Fast VR controlled with Injection: Amiodarone 300 mg High BP Stage II - Does not Tolerate Amlodipine [Edema ] / Hypothyroidism - TSH 7.51. At present taking Tab Thyrofit 25 mcg 1 0 1 Tab Metosarten 25 + 40 1 0 1 Tab Cardarone X 200 mg 1 0 1 Tab Dytor 5 mg 1 0 0 Tab Trizid SR 60 mg 1 0 1 Tab Korandil 10 mg 1 0 1 Tab Clopilet 75 mg 0 1 0 Tab Aztor 5 mg 0 0 1 Tab Acitrom 2 mg 1 @ 5 pm daily Tab Raliz D 1 0 1 [If needed for Acidity] Tab Ativan 1 mg 0 0 1 [ If needed for Sleep] Echocardiogram reveals Anterior Mitral and Posterior Mitral Leaflet Prolapse. Triple Vessel Disease ?? Atrial Fibrillation with Fast Ventricular Response during Study. Mild Pulmonary Arterial Hypertension with Secondary Tricuspid Regurgitation. [Estimated RVPSP :46 mmHG] Becasue of taking Acitrom skin becomes Blakish and spreads in forearm, legs, thighs. PTT 38 CONTROL 14 INR 2.7 with 3 mg Acitrom daily. Tab Acitrom reduced to 2 mg. My question is whether Acitrom can be replaced with ECOSPRIN 150 or 75 mg.
my husband has end stage cirrhosis,red palms indicating portal hypertension.platelets are 99 and he seems to be getting confused somewhat.He s forgetting to check his morning glucose. His MD won t be in till later. Concerned, His Wife
my father is 80 plus and is known hypertensive and Niddm type II for the last one decade and has been using amlodepine for bp but since two weeks bp is 170/90 and losar h was prescribed bid. will there be any potassium loss ? He is not known heart patient. please suggest suitable drug for bp.
hi. Iam a 30 year old obese guy with sedetry lifestyle for past few years.iam slowly trying to get active by doing walking 30 to 60 mins a day. I have diastolic bp in higher 90s doctor prescribed low dosage of nebivolol 2.5mg until i reduce my...
I have been having problems with b/p its been high. I am on Lisinopril 20mg and Bystolic 5mg right now I am experincing mild chest discomfort and dizziness. I checked my B/P and it is 118/100 These numbers are too close together what does it mean?
My father died with an enlarged heart (he had difficulty breathing and was unable to get a heart/lung transplant). I am 58 and am concerned my blood pressure is becoming a problem. The other night after work it was 145/110. This morning it was 125/101. I have an arm cuff monitor and sometimes I just take it to see what's happening and it can be 125/85 or lower systolic. I am mainly concerned about the diastolic as I have read this is the real indicator. Should I be seeing a doctor?
I was feeling short of breath and out of sorts. Took my blood pressure at a pharmacy and it measured 105/40 - took it again and it was 105/45. I have always had hypotension, but this is pretty low, I think. I have had readings of 115/60 most of the time. That's when I really feel good. Or 85/55 (feel slow) I am a senior citizen past 60.
In mostly good health. Do not drink or smoke, Also have hypothyroid. Taking natural remedy for that.